# SDR DALA2023101608496

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 74,382 hours, 9,799 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DOOR 604 CABIN PRESSURE LIGHT COVER NOT ATTACHED. CORRECTIVE ACTION: REINSTALLED COVER. (0019533)
